# SDR AALA991443

- Difficulty date: September 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N881AA
- Make and model: Boeing 727223
- Aircraft serial: 21520
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTING  BETWEEN EMERGENCY EXIT ROWS INOPERATIVE.  REPAIRED EMERGENCY EXIT FLOOR PATH LIGHTING WIRING.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
